I was put on doxycycline for 21 days after going to urgent care for a tick bite. I have a weak immune system and noticed 10 days in that I had an ingrown eyelash and dry flaky skin on my legs and small white patches that lost skin pigmentation. When I was reading on how to remove the eyelash, it said it could be a side effect doxycycline or even cause Stevens-Johnson syndrome? What are the chances of this or is it just a reaction to a weakened immune system? I was diagnosed with Epstein Barr 20 years ago. I'm going to discontinue taking the doxycycline because I don't know what's going on.
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2011 • 1 answer
Posted 21 Oct 2011 • 2 answers
I have 3rd stage lyme disease , I have the ticks. No one believes me. Is there a special test elisa?
Posted 14 Jan 2014 • 2 answers
How long should I take dermatologist-prescribed doxycycline hyclate 100 mg for possible Lyme Diseas?
Posted 25 Jul 2014 • 1 answer
Posted 25 May 2015 • 2 answers